Back Pain Home > Endocet Withdrawal
If you abruptly stop taking Endocet, withdrawal symptoms may occur. Common symptoms can include vomiting, sweating, and diarrhea. Withdrawing from Endocet does not typically cause life-threatening complications, but it can be quite uncomfortable. Your healthcare provider can slowly decrease your dose at a rate that helps minimize such symptoms. Keep in mind that withdrawal symptoms can occur with both legitimate use and abuse of this drug.
Withdrawal from Endocet: An OverviewEndocet® (oxycodone/APAP) is a prescription pain medication. The medication is a narcotic, and you may experience withdrawal symptoms if you stop taking it too quickly (especially if you have taken it for more than a few weeks). Although Endocet withdrawal can be rather uncomfortable and unpleasant, you can be assured that it is not usually life-threatening.
Over time, the body becomes accustomed to the various effects of Endocet. If you stop taking it too quickly (or even if you decrease your dose too quickly), withdrawal symptoms may occur. This can occur with chronic, legitimate use of the drug, as well as with abuse of Endocet. Withdrawal is a normal, predictable, physical response to stopping a narcotic; it is not necessarily a sign of abuse.
Symptoms of Endocet WithdrawalSymptoms of withdrawal from Endocet can vary in intensity and may include:
- Runny nose
Unlike withdrawal from many other drugs, withdrawal from Endocet is unlikely to cause life-threatening symptoms.